# SDR ABXA050131

- Difficulty date: May 16, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- Aircraft time: 56,839 hours, 57,777 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 5956034535
- Condition: Broken
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK SUPPORT BROKE OFF BETWEEN LONGERON 28 RIGHT, LONGERON 27 RIGHT, AFT OF CARGO DOOR.  FABRICATED NEW SUPPORT AND REPAIRED AREA IAW DC-9 SRM 51-30-2.
